U.S. doctors online nowAsk doctors free
Philippines
A 16-year-old female asked:

What do i do when birth control pill causes decrease in libido? is there a way to prevent decrease in sex drive while taking the pill?

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Decreased libido: Please talk to your prescribing doctor as a different oral contraceptive can be tried to eliminate this side effect.
Dr. Gurmukh Singh
Pathology 49 years experience
IUD: You may switch to a non-hormonal birth control, like IUD. Have a healthy diet, exercise 30 minutes/day, drink plenty of water, have safe sex, no tobacco alcohol weed or street drugs. For nutrition: http://www.choosemyplate.gov/. Get HPV vaccine. Wish you good health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.